# SDR UIEA200700390

- Difficulty date: September 25, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 36,000 hours, 5,394 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin Panel
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REVERSER RIGHT SIDE THRUST REVERSER FIXED AFT SECTION BEAVER TAIL OUTER SKIN PANEL DENTED.  REWORKED DENTED AREA IAW SRM 51-70-01.
